Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can I cure my depression which makes me feel worthless ?

Hi, Age:27 years. Medical History: None Last 2 years i have been facing this strange problem, feeling stressed, almost always never happy whatsoever. Very hard to concentrate on work, facing absent mindedness and loss of memory (forgetting even simple things). Not able to get out of bed, feeling like i am worthless and being in this world is only causing more and more problems for others. Thoughts of suicide has come few times but somehow managed to get out of it. Have extreme emotions which change continously, very easily influenced by others and its very hard for me to take decisions. Become sentimental very quickly, and take tension and have anxiety in for very small things- at times not even able to sleep. Dont like my job at all and dont have confidence to find another one which is suitable for me. At times get very angry and go out of control. Get afraid of darkness. I eat a lot when depressed and have become over-weight. I am not able to believe in myself, have become very inactive socially, stopped talking and expressing & also losing friends. I feel very down in darkness and hence avoid it. I have tried to gain a lot of knowledge of depression from internet and tried to fix myself but nothing works for me. I know something is wrong with me and I need help, but dont know where to go. Thought of going to a psycatrist but dont know what I would go and say to him/her and not having the courage as well. Please assist.
Mon, 16 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
's  Response
hi,realy you should consult a psychiatrist,but if you like ayurvedic medicine then start taking brahmi vati swarn yukt 1bid with honey,tab sumenta(charak pharma) 1bid+stresscom cap(dabur)1bid with milk daily for at least one month &meditation regularly.
Psychiatrist Dr. P.Krishna Mohan's  Response
Hi, You should consult a Psychiatrist, in your place, you can tell him what you have written here, or you can show the same matter, so he/she will be able to understand, will ask you few more questions , to understand your problem and would help you. Need not be afraid to consult a psychiatrist, they are like any other doctor You will be counselled regarding your problem and if necessary medication would be advised, which you may need to use for some time.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am visiting my demanding parents with my ten-month-old daughter. I feel worthless when my parents talk to me. I am on Zoloft and I do feel calm, but I feel abandoned by them. I only feel comforted when I am with my daughter. How can I avoid being more depressed?

doctor1 MD

Dear Sir, I am 26 years old suffering from depression from last 1 and half year because I couldn t marry to my loved ones.There were physical relations between us. He has married with another girl. Now i am feeling alone, forgetting every small small things I am fully depressed and had tried to suicide but now i am trying to come out of this.I want to concentrate on my studies wants to make my career. Thinking of death is continously comes into my mind. Please suggest me what shall i do?

doctor1 MD

i am suffering from depression with some anxiety.i completly have no appetite and.my doc prescribed effexor er and i take klopin 1mg in the am,its onnly been 9 days but i still feel bad especially not being able to eat.what would b you medicine of choice and which one helps with appitite?

Recent questions on  Anxiety/ depression

doctor1 MD

35 yr old man, pooping blood, mood swings, I think I have bi-polar depression,stomach aches, eating alot, legs hurt, not sleeping, and then sleeping all day, dont have energy, I have nasty attitude to my family, miserable, have no desire to go to work

doctor1 MD

Hi. I have been suffering from erectile dysfunction for long. Whenever I got a little erection, it caused strong feelings/sensation in lower part of my chest, (in upper part of stomach. This sensation was similar to the sensation which happens during strong depression or fear). This would soon cause de-erection.

During last December I went to a heart specialist for other reasons. He advised some hearts tests which came out normal. The Doctor suggested tablet Loprine, a type of disprine, for me. After a few weeks of taking this tablet the strong feelings which used to appear during erection healed up and erectile dysfunction problem got normalized significantly, not completely though. Now this problem has come back again. Please tell me what should I do, I am 52 years old male.

doctor1 MD

I am a 26 year old girl. I was having cyclic vomiting like sickness from about the age of 10. Its that somehow i would start vomiting and it would continue for a few days. I cannot take any food and will b given IV drips. Then doctors suggested it would be migraine. However the problem continued and later whenever i vomit i have the beleif that it wont stop for some time. During my higher studies it was a problem an we consulted a psychologist. He told that i have minor depression and migraine and need psychiatric treatment. The psychiatrist presribed me tryptomer, flunarazine, valparin and another capsule of somethng like omega fatty acid. I was then a lean girl. As i started using the medicine i started gaining weight. So he said the medicine should be proportional to body weight and increased the dosage. I contineued gaining weight and 36 kg increased to 58 within 2 years. I was not having vomiting sickness. However i was always passive, wont be able to think right ,shivering hands, feel sleepy and was not able to learn and memorise. I wanted my doctor to decrease the dosage and finally stop it. But he insisted on continuing the medicine. I was keen about my studies but was scoring only pass arks now. After 2 years when i joined my post graduate studies i myself decided to decerease the medicine doses and finally stop them. I succeeded to do away with all of them except tryptomer. Stoping it was out of my hand. whenever i decreased it to 10 mg from 25 mg it affected digestion , i eat less ,sometimes vomiting sickness and tension. So i am using it for about 7 years 25 mg a day. I want to stop using it. Expecting ur advise.

doctor1 MD

I am 18, a female and I had a baby around a month and a half ago. I have postpartum depression and have just started pills today. Before the PPD was even bad ( which was only about a week ago) I had been very dizzy to the point where I would almost fall over with my daughter in my arms. It doesn't matter what I'm doing or where I am, the dizzy ness is just very random. But now for the past week and a half to two weeks I have been feeling very nauseas to the point of almost vomiting. I then woke up with diarrhea today. Also I sometimes get a pain in my left side of my stomach. Please help

doctor1 MD

I'm taking lamictal, Zoloft, and a little klonopin for anxiety/ depression . My psychiatrist is having me wean off the lamictal and start vyvanse. Do I need to be totally off the lamictal to begin vyvanse?

doctor1 MD

Hi, i have been on effexor xr 75/mg for anxiety/ depression for over 12yrs with no need for a dose increase until a week a go when my anxiety flared to the point of not eating, feeling anxious all the time ect due to months of stress . I'm now...

doctor1 MD

I have been prescribed the following medications for relief from my spondylolithesis (I am having surgery 11/18): 50mg Tramadol 500mg Robaxen } as needed 5.3mg Percocet I take the following medications for anxiety/ depression & ADHD: 37.5 Effexor...